# SDR UPS00834301

- Difficulty date: October 13, 2000
- Submitted: November 3, 2000
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- Aircraft time: 73,582 hours, 47,807 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, RIGHT APB CRACKED STA 1766 APPROX L11R.  FABED, LOCATED AND DRILLED -25 & -27 DOUBLERS -9 -19 & -11 FILLERS AND -29 ATTACH ANGLE IAW DC8 SRM 51-1-24 & REO G07688.  ALODINED, PRIMED AND INSTALLED IAW DC8 SRM 51-1-20D, 51-1-21.
